Telfast

Telfast Tablets 120mg 30 tablets

$31.99

once-a-day Non-drowsy antihistamine. Fast acting 24 hour treatment for seasonal allergies (hayfever).

Ingredients
Fexofenadine Hydrochloride 120mg.


Directions & Precautions
Is Telfast suitable for me?
Do not use during pregnancy or lactation except on medical advice. Do not take antacids within 2 hours of taking Telfast.

What to do in case of an overdose:
If you think that your or someone else may have taken to much TELFAST (even if there are no signs of discomfort or poisoning such as dizziness, drowsiness and dry mouth)-contact your doctor or poisons information centre, or go to casualty dept at your nearest hospital.

Adults and children over 12 years, take 1 tablet once daily. TELFAST may be taken with or without food.